# SDR AALA20020534

- Difficulty date: April 6, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: CON5330
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JFK - FLT 182 - AFTER 40 MINUTES OF FLIGHT LEFT GENERATOR OFF, WOULD NOT RESET.  REMOVED AND REPLACED LEFT GCU AND LEFT IDG.  PERFORMED OPERATIONAL CHECK OF LEFT GENERATOR SYSTEM.  ALL OPS NORMAL.  PERFORMED ENGINE RUN SYSTEM CHECKS NORMAL.  NO LEAKS NOTED.  OK FOR SERVICE.  (M)
